(Closed) anyone on Yaz?

posted 11 years ago in Wellness
Post # 17
Member
84 posts
Worker bee

So I’m not the only one that was just a little bit crazy on Yaz??! Good!

Post # 18
Member
963 posts
Busy bee
  • Wedding: August 2009 - Bernardo Winery

I just started taking Yaz, I haven’t even finished the first pack, so I’m definitely paying attention to what you ladies are saying and I’m going to watch my mood. Thanks 🙂

Post # 20
Member
685 posts
Busy bee
  • Wedding: June 2010

Hey everyone, I’ve just switched over to Yaz and just finished my second pack.  So far I can’t say I’m experiencing *more* moodiness as my hormones seem to go completely out of whack around that time of the month.  Can’t really complain about it.  My doctor decided to switch me over after my complaints of severe migraines with my other pill.

Here’s my concern…I find maybe it’s a bit hard to shed weight.  Now I know I’ve only been taking Yaz for 2 months (and it maybe too soon to blame it), but did anyone who switched over to Yaz noticed a weight gain?

Post # 21
Member
445 posts
Helper bee
  • Wedding: September 2011

I was on Tri-Sprintec and then some other generic version of ortho-tricyclen. Tri-Sprintec was fine, didn’t really have any issues. The other generic made me feel nauseated if I didn’t have breakfast with it, or if I forgot to take it and had to take two in one day. I had a terrible doctor who wouldn’t listen to my concerns and tried to get me to stop taking it and use just condoms (um, no) and he didn’t offer any reasoning for it. He was just like “So stop taking them!” And I asked to try Yaz since I have really awful PMS and he begrudgingly let me try it. (Delayed my prescription by almost a month!) I think he just didn’t think I should be having sex if I wasn’t married. It was a really strange situation, I felt like he made me jump through hoops to get my pills.

I’m not a huge fan of Yasmin (the generic). I don’t think it has a big impact on my PMS. I was expecting to not be a monster, but instead, I’m just evil for like 1-3 days instead of 3-5. So I guess that’s something. I keep hearing about these elevated risks and stuff and it kind of scares me. And I feel like it makes it a lot harder to lose weight, and I’m just more emotional. lol, I cry when I hear sappy songs on the radio… I really want to switch to Seasonale (fewer periods, heck yes!) but I’m not real keen on going to the doctor anytime soon. Blehhh. I hate when doctors don’t discuss things honestly with their patients.

Post # 22
Member
2143 posts
Buzzing bee

I just switched to Yaz and haven’t finished a pack yet. I was on LoEstrin before. I mostly liked LoEstrin (my cramps were basically non existant, shorter, lighter period) but I was getting to a point that I was PMSing for like 2 weeks! No thanks. It would also give me headache, though they weren’t migraines and an ibpuprofen would do the trick to get rid of it. My sex drive was meh. I WANTED sex, but I had a hard time getting in the mood…

 

So far on Yaz, I’ve been less moody I think (I’m nearing the end of the pack– will start a new one next week). I’ve had a couple of headaches, but they may or may not have been pill related. It’s too early to tell. I’ve had a bit of naseau, but again, I don’t entirely know if it’s pill related (never had that problem before). It hasn’t been too bad where it effects my daily life though, just makes me less keen on eating. I’ve also been having sore swollen breasts quite a few days, which is again, a symptom I never had before and it’s really not fun… We’ll see how it goes though!

Post # 23
Member
647 posts
Busy bee
  • Wedding: July 2010

@mnmgirl08—the same thing happened to me, I went nuts!  My doctor wanted to put me on anti-depressants it was so bad, but I just switched birth control.  I’m on Nuva Ring now and couldn’t be happier.

Post # 24
Member
5 posts
Newbee

I was on YAZ a few years ago but switched to Seasonique b/c the idea of only 4 periods/year was fantastic.  I recently switched back to YAZ b/c I had tons of breakthrough bleeding and was quite emotional with Season (however, I had a good sex drive). Now, things are OK but I’m good with a few times a month for sex where it was ALL THE TIME before.  oh well.

Post # 25
Member
3575 posts
Sugar bee
  • Wedding: October 2010

I’m on Yaz and have no issues.  It’s different for everyone though.

Post # 26
Member
4381 posts
Honey bee
  • Wedding: June 2010 - Ceremony - First United Methodist Church; Reception - My parents' house!

Yaz made me go bat-nuts crazy the day before my period, every time. I’d be paranoid, crying, totally irrational– it was AWFUL. :-/

Post # 27
Member
124 posts
Blushing bee
  • Wedding: January 2010

I was tri-levlen and went CRAZY! I cried allll the time so I stopped taking it. Then I was on Desogen after I had an ovian cyst and was told I HAD to be in the pill. Desogen made me so so so moody. I had such a short fuse and was kinda depressed. So at this years check up I asked to be put on Yaz and I LOVE IT!!!

Yaz has helped my mood swings, lightened my cramps, and made me a lot nicer to be around according to my family. As long as I take it everyday at the same time I dont have any break through bleeding. Hopefully you find one that works for you! Good Luck!

Post # 28
Member
62 posts
Worker bee
  • Wedding: June 2011

I really think you have to have diagnosed PMDD (low hormone levels) to go on this pill. Before i started on it last year for my PMDD and chronic headaches, i read hundreds of reviews saying how awful it was for so many people. I was so scared to start on it! I litlerally went to my mom crying about it I was so scared. I started on it anyways and had my mom and Fiance watch for someone the moodswings/depression i read about. Excpet, I had NO sideffects other than my boobs getting bigger. I was not sick, not tired, nothing. I felt a million times better on the pill than off the pill (i had to the dramatic mood swings before being on it.)

So really, talk with your doctor and make sure it is right for YOU. It is not right for everyone, only those with PMDD.

Post # 29
Member
2280 posts
Buzzing bee
  • Wedding: April 2011

Yeah…a friend of mine tried it for a while and went suicidal. It was pretty darn scary. She started taking it and all her emotions and energy just disappeared within 48 hours, it really shook her up. 🙁 Be careful with whatever bc you’re taking!

Post # 30
Member
2143 posts
Buzzing bee

Nearing the end of my 2nd pack, and so far things are a bit better than my first. Less nausea, though still a tiny bit, and boobs have been waaay less sore, though they’re bigger (one of my bras totally did not fit at all the other day, and I didn’t notice until after I got to work. ugh!) My cramps were actually more severe than on LoEstrin (though not as bad as when I wasn’t on BC at all) and it lasted like a week 🙁 I’m hoping its shorter and lighter this month, and if not, I’ll switch back or look for something else since getting rid of cramps and shorter periods are the main reasons I’m on BC at all. I’ve had one headache so far, and it was a bad one, worse than on the LoEstrin, but still not quite a migraine. Also, I’ve been getting a few more pimples though i haven’t changed my skin care products or regiment at all. I’m guessing it’s my body still getting used to the new hormones, but we’ll see.

Post # 31
Member
384 posts
Helper bee
  • Wedding: January 2010

My mood is great on Yaz.  Waaay better than Ortho TriCyclen.  Sex drive, however, is pretty none existent.

The topic ‘anyone on Yaz?’ is closed to new replies.

Find Amazing Vendors